# SDR IPXA3M77480

- Difficulty date: March 11, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE, EMERGENCY LT BAT 1 LO, LEVEL 1 ALERT DURING EMERGENCY LIGHT TEST.     PERFORMED T/S IAW FIM 33-51-02-00.  FOLLOW ITEMS 1, 2, 6, 7.  FOUND EMER LIGHTING BATTERY POWER SUPPLY INOPERATIVE.  BATTERY POWER SUPPLY R & R IAW AMM33-51-01-401 & TESTED AND FOUND STATISFACORY.
